Alert archive / Kansas / Red Flag Warnings in 2014

Red Flag Warning 4, NWS Goodland, KS

January 21, 20147 counties in Kansas; Dundy County, Hitchcock County, Red Willow County, Nebraska; Cheyenne County, Kit Carson County, Yuma County, Colorado

NWS Goodland, KS issued this red flag warning at Jan 21, 2014, 3:37 AM CST for 7 counties in Kansas; Dundy County, Hitchcock County, Red Willow County, Nebraska; Cheyenne County, Kit Carson County, Yuma County, Colorado. It took effect at Jan 21, 2014, 10:00 AM CST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 21, 2014, 3:37 AM CST (09:37 UTC)
In effect from
Jan 21, 2014, 10:00 AM CST
Expired
Jan 21, 2014, 6:18 PM CST
In force
8 hr
Issued by
NWS Goodland, KS

Counties Cheyenne County, CO, Kit Carson County, CO, Yuma County, CO, Cheyenne County, KS, Decatur County, KS, Logan County, KS, Rawlins County, KS, Sherman County, KS, Thomas County, KS, Wallace County, KS, Dundy County, NE, Hitchcock County, NE, Red Willow County, NE

The radar

The Goodland radar (KGLD), 28 km from the middle of the area, began a volume at 09:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 9.6 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2014-01-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2014-01-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -18 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2211 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
-18 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

621 
WWUS83 KGLD 210937
RFWGLD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
237 AM MST TUE JAN 21 2014

...CRITICAL FIRE WEATHER CONDITIONS TODAY...

.ANOTHER DAY OF CRITICAL FIRE WEATHER CONDITIONS IS EXPECTED
TODAY. HUMIDITIES WILL BE MUCH LOWER THAN PREVIOUS DAYS AS DRY AIR
ALOFT IS MIXED DOWN AND WINDS WITH A DOWNSLOPE COMPONENT HELP TO
DRY THE SURFACE AIR AS WELL. ALSO...TEMPERATURES WILL BE
ABNORMALLY WARM FOR THIS TIME OF YEAR. WINDS WILL NOT BE NEARLY AS
STRONG AS RECENT FIRE WEATHER DAYS BUT SUFFICIENT TO REACH
CRITICAL LEVELS.

COZ252>254-KSZ001>003-013-014-027-028-NEZ079>081-211815-
/O.NEW.KGLD.FW.W.0004.140121T1600Z-140122T0100Z/
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-SHERMAN-
THOMAS-WALLACE-LOGAN-DUNDY-HITCHCOCK-RED WILLOW-
237 AM MST TUE JAN 21 2014 /337 AM CST TUE JAN 21 2014/

...RED FLAG WARNING IN EFFECT FROM 9 AM MST /10 AM CST/ THIS
MORNING TO 6 PM MST /7 PM CST/ THIS EVENING FOR WIND AND LOW
RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 001...002...003...013...
014...027...028...079...080...081...252...253 AND 254...

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A RED FLAG
WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT
FROM 9 AM MST /10 AM CST/ THIS MORNING TO 6 PM MST /7 PM CST/
THIS EVENING.

* AFFECTED AREA...IN COLORADO...FIRE WEATHER ZONE 252 YUMA...
  FIRE WEATHER ZONE 253 KIT CARSON AND FIRE WEATHER ZONE 254 
  CHEYENNE CO. IN KANSAS...FIRE WEATHER ZONE 001 CHEYENNE KS...
  FIRE WEATHER ZONE 002 RAWLINS...FIRE WEATHER ZONE 003 
  DECATUR...FIRE WEATHER ZONE 013 SHERMAN...FIRE WEATHER ZONE 
  014 THOMAS...FIRE WEATHER ZONE 027 WALLACE AND FIRE WEATHER 
  ZONE 028 LOGAN. IN NEBRASKA... FIRE WEATHER ZONE 079 DUNDY...
  FIRE WEATHER ZONE 080 HITCHCOCK AND FIRE WEATHER ZONE 081 RED 
  WILLOW.

* WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* RELATIVE HUMIDITY...AS LOW AS 11 PERCENT.

* TEMPERATURES...IN THE UPPER 50S TO LOW 60S.

* IMPACTS...ANY FIRE THAT STARTS COULD GET OUT OF CONTROL QUICKLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR ARE IMMINENT. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/GLD (ALL LOWER CASE)
3 follow-up statements
815 
WWUS83 KGLD 211702
RFWGLD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
1002 AM MST TUE JAN 21 2014

...CRITICAL FIRE WEATHER CONDITIONS TODAY...

.ANOTHER DAY OF CRITICAL FIRE WEATHER CONDITIONS IS EXPECTED
THIS AFTERNOON. HUMIDITIES WILL BE MUCH LOWER THAN PREVIOUS DAYS
AS DRY AIR ALOFT IS MIXED DOWN AND WINDS WITH A DOWNSLOPE
COMPONENT HELP TO DRY THE SURFACE AIR AS WELL. ALSO...TEMPERATURES
WILL BE ABNORMALLY WARM FOR THIS TIME OF YEAR. WINDS WILL NOT BE
NEARLY AS STRONG AS RECENT FIRE WEATHER DAYS BUT SUFFICIENT TO
REACH CRITICAL LEVELS.

COZ252>254-KSZ001>003-013-014-027-028-NEZ079>081-220100-
/O.CON.KGLD.FW.W.0004.000000T0000Z-140122T0100Z/
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-SHERMAN-
THOMAS-WALLACE-LOGAN-DUNDY-HITCHCOCK-RED WILLOW-
1002 AM MST TUE JAN 21 2014 /1102 AM CST TUE JAN 21 2014/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MST /7 PM CST/
THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER
ZONES 001...002...003...013...014...027...028...079...080...081...
252...253 AND 254...

* AFFECTED AREA...IN COLORADO...FIRE WEATHER ZONE 252 YUMA...
  FIRE WEATHER ZONE 253 KIT CARSON AND FIRE WEATHER ZONE 254 
  CHEYENNE CO. IN KANSAS...FIRE WEATHER ZONE 001 CHEYENNE KS...
  FIRE WEATHER ZONE 002 RAWLINS...FIRE WEATHER ZONE 003 
  DECATUR...FIRE WEATHER ZONE 013 SHERMAN...FIRE WEATHER ZONE 
  014 THOMAS...FIRE WEATHER ZONE 027 WALLACE AND FIRE WEATHER 
  ZONE 028 LOGAN. IN NEBRASKA... FIRE WEATHER ZONE 079 DUNDY...
  FIRE WEATHER ZONE 080 HITCHCOCK AND FIRE WEATHER ZONE 081 RED 
  WILLOW.

* WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* RELATIVE HUMIDITY...AS LOW AS 10 PERCENT.

* TEMPERATURES...IN THE UPPER 50S TO LOW 60S.

* IMPACTS...ANY FIRE THAT STARTS COULD GET OUT OF CONTROL QUICKLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR ARE IMMINENT. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/GLD (ALL LOWER CASE)
276 
WWUS83 KGLD 211931
RFWGLD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
1231 PM MST TUE JAN 21 2014

...CRITICAL FIRE WEATHER CONDITIONS TODAY...

.CRITICAL FIRE WEATHER CONDITIONS HAVE DEVELOP OVER MOST OF THE
WARNED AREA AND WILL BECOME WIDESPREAD THROUGH THIS AFTERNOON.
HUMIDITIES WILL BE MUCH LOWER THAN PREVIOUS DAYS AS VERY DRY AIR
ALOFT IS MIXED TO THE SURFACE. ALSO...TEMPERATURES WILL BE
ABNORMALLY WARM FOR THIS TIME OF YEAR. WINDS WILL NOT BE NEARLY AS
STRONG AS RECENT FIRE WEATHER DAYS BUT SUFFICIENT TO REACH
CRITICAL LEVELS.

COZ252>254-KSZ001>003-013-014-027-028-NEZ079>081-220100-
/O.CON.KGLD.FW.W.0004.000000T0000Z-140122T0100Z/
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-SHERMAN-
THOMAS-WALLACE-LOGAN-DUNDY-HITCHCOCK-RED WILLOW-
1231 PM MST TUE JAN 21 2014 /131 PM CST TUE JAN 21 2014/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MST /7 PM CST/
THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER
ZONES 001...002...003...013...014...027...028...079...080...081...
252...253 AND 254...

* AFFECTED AREA...IN COLORADO...FIRE WEATHER ZONE 252 YUMA...
  FIRE WEATHER ZONE 253 KIT CARSON AND FIRE WEATHER ZONE 254 
  CHEYENNE CO. IN KANSAS...FIRE WEATHER ZONE 001 CHEYENNE KS...
  FIRE WEATHER ZONE 002 RAWLINS...FIRE WEATHER ZONE 003 
  DECATUR...FIRE WEATHER ZONE 013 SHERMAN...FIRE WEATHER ZONE 
  014 THOMAS...FIRE WEATHER ZONE 027 WALLACE AND FIRE WEATHER 
  ZONE 028 LOGAN. IN NEBRASKA... FIRE WEATHER ZONE 079 DUNDY...
  FIRE WEATHER ZONE 080 HITCHCOCK AND FIRE WEATHER ZONE 081 RED 
  WILLOW.

* WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 35 MPH.

* RELATIVE HUMIDITY...AS LOW AS 5 PERCENT.

* TEMPERATURES...IN THE UPPER 50 TO LOW 60S.

* IMPACTS...ANY FIRE THAT STARTS COULD GET OUT OF CONTROL QUICKLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR ARE IMMINENT. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/GLD (ALL LOWER CASE)
781 
WWUS83 KGLD 220018
RFWGLD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
518 PM MST TUE JAN 21 2014

COZ252>254-KSZ001>003-013-014-027-028-NEZ079>081-220130-
/O.CAN.KGLD.FW.W.0004.000000T0000Z-140122T0100Z/
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-SHERMAN-
THOMAS-WALLACE-LOGAN-DUNDY-HITCHCOCK-RED WILLOW-
518 PM MST TUE JAN 21 2014 /618 PM CST TUE JAN 21 2014/

...RED FLAG WARNING IS CANCELLED FOR WIND AND LOW RELATIVE HUMIDITY 
FOR FIRE WEATHER ZONES 001...002...003...013...014...027...028...
079...080...081...252...253 AND 254...

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS CANCELLED THE RED
FLAG WARNING.

WINDS HAVE DECREASED WELL BELOW NEEDED SPEEDS AND RELATIVE
HUMIDITIES HAVE BEGUN TO DECREASE. THEREFORE THE RED FLAG WARNING
WAS CANCELLED.

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/GLD (ALL LOWER CASE)

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this red flag warning went out at Jan 21, 3:08 AM CST, 29 minutes earlier.

Area forecast discussion, Jan 21, 3:08 AM CST, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
208 AM MST TUE JAN 21 2014

.UPDATE...
ISSUED AT 723 PM MST MON JAN 20 2014

JUST COMPLETED AN UPDATE. THE CHANGES WERE MAINLY NEEDED FOR THE
LOW TEMPERATURES IN THE EASTERN PORTION WHERE A COLD FRONT WILL
SAG INTO THE AREA. IN THAT SAME AREA THE WINDS WILL DROP OFF AND
MUCH LOWER DEWPOINTS ADVECT IN. ALSO ADJUSTED THE WINDS AND
DEWPOINTS IN THAT AREA.

UPDATE ISSUED AT 513 PM MST MON JAN 20 2014

FORECAST UPDATED TO REFLECT THE END OF THE ADVISORY. OTHERWISE
FORECAST LOOKING IN GOOD SHAPE.

&&

.SHORT TERM...(THIS AFTERNOON THROUGH TUESDAY)
ISSUED AT 208 PM MST MON JAN 20 2014

LATEST WV IMAGERY AND RAP UPPER LEVEL ANALYSIS SHOW BROAD UPPER
LEVEL TROUGH OVER THE EASTERN US...WITH AMPLIFIED RIDGE ACROSS THE
WESTERN US. A SHORTWAVE TROUGH CURRENTLY OVER THE EASTERN HALF OF
NE/KS WITH STRONG SUBSIDENCE APPARENT BY DRY LAYER ON WV IMAGERY AND
PV HEIGHT ANOMALY OVER SOUTHERN NE/NORTHERN KS...IS ON THE BACK SIDE
OF THE SHORTWAVE TROUGH AXIS AND OVER OUR CWA. AT THE SURFACE A COLD
FRONT IS OVER NORTHCENTRAL NEBRASKA.

REGARDING CURRENT WIND ADVISORY...LOCATIONS ACROSS THE CWA ARE
CURRENTLY HITTING CRITERIA WITH GUSTS 39-40KT REPORTED. WHILE IT IS
NOT WIDESPREAD YET...UPSTREAM OBS ARE WELL OVER CRITERIA...AND AN
AREA OF BLOWING DUST ORIGINATING FROM THE SOUTHERN NEBRASKA
PANHANDLE IS APPARENT ON SATELLITE. WE STILL HAVE ENOUGH TIME WITH
PEAK DAYTIME MIXING THAT I AM COMFORTABLE LETTING THE ADVISORY
CONTINUE THROUGH 00Z AS IS. I DO HAVE CONCERNS ABOUT NEAR RFW
CRITERIA BEING MET...HOWEVER SHORT RANGE GUIDANCE IS INDICATING
HIGHER TD VALUES ADVECTING FROM THE NE AHEAD OF COLD FRONT...SO I
WILL MONITOR SINCE IT LOOKS LIKE OUR RH WILL PROBABLY HOLD STEADY OR
INCREASE SLIGHTLY.

COLD FRONT MOVES THROUGH TONIGHT...WITH MUCH COLDER TEMPS ALOFT
THROUGH EARLY TOMORROW MORNING. OVERNIGHT LOWS AT LOCATIONS WHERE
WINDS GO CALM COULD BE AS LOW AS SINGLE DIGITS. THIS COOL DOWN WILL
BE SHORT LIVED AS GOOD WAA ASSOCIATED WITH BUILDING LEE TROUGH
TUESDAY...AND A RETURN TO MILD TEMPS. IT LOOKS LIKE WE SHOULD SEE
BREEZY CONDITIONS TUESDAY...THOUGH THEY SHOULD REMAIN WELL BELOW
ADVISORY CRITERIA. RH VALUES RANGING FROM 13-18 PERCENT ACROSS MUCH
OF THE CWA COULD SUPPORT CRITICAL FIRE CONDITIONS. MIXING HEIGHTS ON
NAM/GFS ARE FAIRLY UNIMPRESSIVE...AND I AM WONDERING WHETHER WE WILL
REALLY SEE 3HR OF RH/WIND CROSSOVER...SO I DECIDED AGAINST ISSUING
ANY FIRE WEATHER HIGHLIGHTS.

.LONG TERM...(FRIDAY THROUGH MONDAY)
ISSUED AT 207 AM MST TUE JAN 21 2014

WEEKEND WILL BE MILD AND DRY BEFORE ANOTHER POSSIBLE ARCTIC FRONT
EARLY NEXT WEEK. BROAD RIDGE/TROUGH PATTERN CONTINUES TO BE THE
PROMINENT SYNOPTIC-SCALE FEATURE...AND WHILE THE RIDGE IN THE WEST
DOES SUFFER SOME WEAKENING DUE TO AN UPPER LOW THAT TRIES TO DEVELOP
OVER NORTHERN CALIFORNIA ON FRIDAY...THE RIDGE COMES BACK JUST AS
STRONG BY NEXT WEEK. LOCALLY FLOW WILL BE NORTHWEST AT UPPER LEVELS
WITH A WESTERLY COMPONENT IN LOWER LEVELS. POSSIBLE ARCTIC FRONT ON
MONDAY...BUT ABNORMALLY LARGE SPREAD LOWERS CONFIDENCE IN
TIMING/STRENGTH.

FRIDAY WILL BE NEAR NORMAL AS STRONG WARM AIR ADVECTION MIXES WITH
COLD AIR AT THE SURFACE. SKIES WILL BE SUNNY TO START WITH CLOUD
COVER POURING IN FROM THE NORTH DURING THE DAY..LIMITING SURFACE
HEATING. ANY SNOW COVER ON THE GROUND FROM THE WED-THURS SYSTEM
COULD ALSO RESULT IN COOLER TEMPS...BUT ONLY LIGHT ACCUMULATIONS ARE
EXPECTED AT THIS POINT SO THAT MIGHT NOT BE AN ISSUE ESPECIALLY FOR
LOCATIONS TOWARDS THE EASTERN THIRD OF THE CWA.

SATURDAY AND SUNDAY...DRY AND MILD. TOSS UP AS TO WHICH DAY WILL BE
THE WARMEST...BUT WITH 850MB TEMPS NEAR 10 HIGHS NEAR 60 LOOK PRETTY
GOOD. CLOUD COVER COULD CUT THAT BY A FEW DEGREES...BUT GENERALLY A
MILD PERIOD. THERE MAY BE SOME FIRE WEATHER CONCERNS ON SATURDAY AS
MIN RH VALUES REACH THE LOW 20 PERCENT RANGE AND WINDS BREEZY AT 15
TO 20 MPH GUSTING TO 30 MPH.

MONDAY..ANOTHER ARCTIC FRONT SIMILAR BUT NOT AS POTENT AS THE ONE
EXPECTED LATER THIS WEEK. AS WITH THIS PAST SYSTEM THE ECMWF HAS THE
HIGH PRESSURE FARTHER WEST WITH COLDER TEMPS...BRINGING THE 850MB 0C
LINE WELL INTO TEXAS BY MONDAY NIGHT. GFS MEANWHILE SHOWS MONDAY
SIMILAR TO SUNDAY AND KEEPS THE COLD AIR FARTHER EAST. ECMWF ALSO
PRODUCES SOME PRECIP WITH THIS FRONTAL PASSAGE EARLY MONDAY...THOUGH
WITH RUN-TO-RUN INCONSISTENCIES HARD TO PIN DOWN LOCATION AND
PTYPES...BUT COULD SEE IT ENDING UP SIMILAR TO THIS WEEKS SYSTEM
WITH A NUISANCE LIGHT SNOW EVENT ACROSS MUCH OF THE AREA.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT)
ISSUED AT 1037 PM MST MON JAN 20 2014

VFR CONDITIONS ARE EXPECTED THROUGH THE PERIOD. A NARROW BAND OF
LOW CLOUD COVER NEAR THE UPPER END OF MVFR HAS DEVELOPED TO THE
NORTHEAST OF MCCOOK. THIS IS BEHIND A BACKDOOR COLD FRONT PUSHING
THROUGH THE AREA. AT THIS TIME AM EXPECTING THE CEILINGS TO STAY
TO THE EAST OF KMCK. TRENDS WILL HAVE TO BE WATCHED CLOSELY TO
MAKE THE NEEDED CHANGES. OTHERWISE WINDS WILL BE LIGHT AND SHIFT
INTO TOMORROW MORNING. AT THAT TIME A SURFACE TROUGH WILL MOVE
THROUGH THE AREA AND CAUSE WINDS TO BECOME GUSTY FROM THE WEST TO
NORTHWEST FROM LATE IN THE MORNING INTO THE AFTERNOON.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

UPDATE...BULLER
SHORT TERM...DR
LONG TERM...JJM
AVIATION...BULLER
Hazardous weather outlook, Jan 20, 8:27 PM CST, 7 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
727 PM MST MON JAN 20 2014

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-211200-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
727 PM MST MON JAN 20 2014 /827 PM CST MON JAN 20 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ON TUESDAY...CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE
OVER PORTIONS OF THE AREA.

ARCTIC AIR RETURNS TO THE AREA WEDNESDAY NIGHT THROUGH THURSDAY
NIGHT. SOME LIGHT SNOW IS POSSIBLE WEDNESDAY NIGHT AND THURSDAY
WITH ACCUMULATIONS UNDER AN INCH AT PRESENT TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

BULLER

Nearby

Red Flag Warnings in Kansas, 2014Red Flag Warnings in Nebraska, 2014Red Flag Warnings in Colorado, 2014Every red flag warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.